# SDR AALA20110712HNL01

- Difficulty date: July 12, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N687AA
- Make and model: Boeing 757223
- Aircraft serial: 25695
- Aircraft time: 64,911 hours, 18,276 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: FFG022AD
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

HNL - CREW REPORTED NUMBER 2 ENGINE UNABLE TO MAKE CLIMB POWER WITH AT ENGAGED.  FUEL FLOW WAS MUCH LESS AT LOW POWER SETTINGS.  TURNED OFF EEC WITH NO CHANGES.  EMERGENCY DECLARED FLIGHT RETURNED HNL LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT FUEL FLOW GOVERNOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
